Record number :
861467
Title of article :
A series of exact solutions for coupled Higgs field equation and coupled Schrödinger–Boussinesq equation Original Research Article
Author/Authors :
Y.C. Hon، نويسنده , , E.G. Fan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
8
From page :
3501
To page :
3508
Abstract :
In this paper we consider complex coupled Higgs field equation and coupled Schrödinger–Boussinesq equation. An algebraic method is applied to construct solitary wave solutions, Jacobi periodic wave solutions and a range of other solutions of physical interest. It is shown that the Jacobi elliptic periodic wave solutions exactly degenerate to the soliton solutions at a certain limit condition.
Keywords :
Coupled Higgs equation , Schr?dinger–Boussinesq equation , Solitary waves , Jacobi elliptic functions , Algebraic method
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2009
Link To Document :
بازگشت